Jump to content
Sign in to follow this  
Nchyme

Nchyme: Need help risperdone and pristiq

Recommended Posts

Nchyme   
Nchyme

Hi All- I am in desperate need of help. 6 months ago I was diagnosed with post partum depression and given Zoloft it made me intensely suicidal. I was hospitalized and put on .05 mg risperdone and remeron. After 4 antidepsressant trials and suicidality that followed I stuck with pristiq. They increased my risperdone to 1mg. It has been 4 months and I am anhedonic and have akisthesia. I want off of these meds Im terrified Im never going to get my feelings back. Please tell me this gets better, are there success stories? I am a painter and rely on creativity and its all gone. I am panicking and devastated. Please help.

Share this post


Link to post
ChessieCat   
ChessieCat

Hi Nchyme and welcome to SA,

 

It's unfortunate that you are in the situation you are in but you have found the right place for support and information.

 

It will be helpful if you would please create a drug signature Create Your Signature.  Please include details for the last 12-18 months of  all drugs, dates, doses and discontinuations & reinstatements.  If you can't remember dates, please write it as "early March" or "mid-August".  Please provide a summary of any drugs prior to that which can just be listed with start and stop years. Please include all prescription, non-prescription drugs and supplements you are currently taking.  Phone Instructions:  Withdrawal History Signature. Please also remember to update it with date and dose whenever make a change so that it remains current. Thank you.

 

It is important that we have the details of the dates, drugs and doses so that we can offer suggestions based on your individual situation.

 

This will be your own Intro topic where you can ask questions and journal your progress.  Click "Follow" top right and you will be notified when someone responds.

 

I'm going to provide you with some links to information which you can check out.

 

Before you begin tapering what you need to know

Why taper by 10% of my dosage?


Taking multiple psych drugs? Which drug to taper first?
If you're not having an adverse reaction from the other medications, taper the most activating drug first. This is usually an antidepressant or stimulant (ADHD drug).

 

Tips for tapering off Risperdal (risperidone)

 

Tips for tapering off Pristiq (desvenlafaxine)

 

These helped me to understand SA's recommendations:

 

Brain Remodelling


Video:  Healing From Antidepressants - Patterns of Recovery

 

Please have a read of this information and ask any questions here in your Intro topic.

Share this post


Link to post
Madeleine   
Madeleine

Welcome to the forum. You will get your feelings back. The moderators here will give you suggestions. The way you feel now is only temporary.

Share this post


Link to post
KarenB   
KarenB

Hi Nchyme,

 

ChessieCat gave you lots of great links, but I just wanted to pop in and welcome you.  Once you post your details then you can start working on a plan with the mod's help.  Right now you're in the worst of it but please know that things do get better.  That creativity will come back once you start to stabilise again.  It takes time, but it does happen. 

 

Hugs,

Karen

Share this post


Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  
×

Important Information

By using this site, you agree to our Terms of Use.